# SDR AWXA960014

- Difficulty date: January 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N147AW
- Make and model: Boeing 737297
- Aircraft serial: 22630
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct Assy
- Part number: 655812310
- Condition: Cracked
- Location: Nr 1 Eng Cowl
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHX/SJC - FLT 0870 - DURING CLIMB-OUT, NR 1 ENGINE FIRE LIGHT CAME ON.  (NR 1 OVHT DET CURRENTLY ON MEL 26-02.)  THE FIRE DET SYSTEM WOULD NOT TEST IN EITHER NORM OR FIRE.  THE FIRE OVERHEAT SYSTEM DID START TO TEST IN NORM AND FIRE.  AIRCRAFT RETURN TO PHX NO OVERWEIGHT LANDING INSPECTION REQUIRED.  FOUND EXPANSION JOINT CRACKED ON DUCT AT TOP OF ENGINE FOR COWL ANTI-ICE VALVE.  REPLACED DUCT, LEAK CHECK OK.  REF MEL 26-02 FOUND CHAFED WIRE AT CONNECTOR D978 SPRING SUPPORT.  REPLACED CONNECTOR, OPS OK MEL REMOVED.  (X)
